Q. I am six weeks pregnant and have an ovarian cyst. Should I be worried?

Answered by
Dr. Ravinder Kaur Khurana
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 17, 2017

Hello doctor,

I am a 30-year-old female. I am six weeks pregnant and have an ovarian cyst. I had light spotting this morning and doctor advised me Isolan and alternate hCG injections. I have UTI and a constant uneasiness in the uterus. My current medications are Duphaston, Ecosprin, Vomidox, Isolan, and weekly hCG injections. Of note, my TSH is 6.53. Kindly help.

Dr. Ravinder Kaur Khurana

Family Physician Obstetrics And Gynaecology
#

Hello,

Welcome to icliniq.com.

Sometimes, the corpus luteal cysts are there to support the pregnancy.

They dissolve over a period of time.and therefore require progesterone supplements to support the pregnancy.

Follow the instructions of your doctor.

She has given all necessary medicines.

Take rest for a week till bleeding subsides.

Get your UTI (urinary tract infected) treated. Otherwise, this will create a problem.

So, get urine culture and sensitivity done and take antibiotic according to the sensitivity report.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can I take hCG or progesterone injection for spotting in pregnancy?

Query: Hi doctor, I am 7 weeks pregnant. I am passing clots and spotting is there for the last two weeks. USG revealed subchorionic hemorrhage, but the fetal heart rate is good. I am taking Susten 200 twice a day and Duphaston 10 once a day. My hCG is 18000 on the 7th week. Should I take hCG injection or p...  Read Full »

I am pregnant and peeing blood. Please help.

Query: Hi doctor, My wife is eight weeks pregnant and she is seeing blood during urination. Her first delivery was C-section. Our regular doctor two days ago suggested injection and medicines. Even after taking that injection and medicine, she is feeling pain in the abdomen occasionally and blood in the ur...  Read Full »

My sister got her periods in 15 days. Could it be due to her thyroiditis?

Query: Hello doctor, This question is regarding my sister. She is 33 years old. She is a mother of 6 year old twins. Two months ago, she was diagnosed with thyroiditis. From the last month, she gets her periods, once every 15 days. Kindly tell me the probable reason and the course of action to be taken.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.